# SDR K11A2012100829004

- Difficulty date: September 23, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 36,060 hours, 19,470 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 1X1 INCHES, AROUND WINDOW PLUG RIGHT BS 640-660 (NR 49244).
